# SDR ASAA0480185

- Difficulty date: March 12, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N934AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49235
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 220123101
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING PREFLIGHT CHECK, FOUND FORWARD PAX L1 DOOR EMERGENCY SLIDE GIRT BAR PULLED FROM FABRIC SLEEVE.  RESECURED BAR TO SLIDE FABRIC SLEEVE.  (M)
